# SDR AALA202306308525

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 71,114 hours, 27,465 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 SMOKE ALARM ENROUTE. NO SMOKE DETECTED. FLIGHT CREW TURNED OFF WATER HEATER AND CLOSED AFT LAVATORY PER MOC INSTRUCTIONS. MAITENANCE ACCOMPLISHED TSM 26-17-00-810-801-A AND FOUND NO FAULTS WITH THE SMOKE DETECTION SYSTEM AND RESET THE LAVATORY WATER HEATER.
